# SDR SWAA2022020931327

- Difficulty date: February 11, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 63,387 hours, 37,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND VAPOR BARRIER; 45 DEGREE SUPPORT ANGLE; HAS CRACK / REMOVED L/H VAPOR BARRIER 45 DEGREE SUPPORT ANGLE I.A.W SRM 51-40-02-0G-00. DRILLED NEW SUPPORT ANGLE I.A.W SRM 51-40-05-0G-00 AND BOEING DWG 1111A1000. INSTALLED NEW SUPPORT ANGLE I.A.W SRM 51-40-02-0G-00 AND BOEING DWG 111A1000
